# SDR AALA201811139014

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 10,004 hours, 3,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR ASSIST BOTTLE HAD LOW PRESSURE.   SERVICED THE DOOR ASSIST BOTTLE IAW 52-22-00.
